Translator Disclaimer
May, 1974 The Expected Sample Size of Some Tests of Power One
H. Robbins, D. Siegmund
Ann. Statist. 2(3): 415-436 (May, 1974). DOI: 10.1214/aos/1176342704

Abstract

Asymptotic approximations to the expected sample size are given for a class of tests of power one introduced in [10]. Comparisons are made with the method of mixtures of likelihood ratios, and an application is given to Breiman's gambling theory for favorable games.

Citation

Download Citation

H. Robbins. D. Siegmund. "The Expected Sample Size of Some Tests of Power One." Ann. Statist. 2 (3) 415 - 436, May, 1974. https://doi.org/10.1214/aos/1176342704

Information

Published: May, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0318.62069
MathSciNet: MR448750
Digital Object Identifier: 10.1214/aos/1176342704

Subjects:
Primary: 62L10
Secondary: 60G40

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.2 • No. 3 • May, 1974
Back to Top